| Model Number |
BEA25-100/I20-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was treated with implant of an afx2 bifurcated stent graft and an afx vela infrarenal.Intervention occurred on (b)(6) 2025 for an unknown event.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.